It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board


Liver & Pancreas Disorders Board Index


[QUOTE=mistidawnelle;5017554]hello little about me I take Phentermine 37.5 mg once a day and I take hcg shots just 1 once a week.well they did my lab work and they called me today. here are my results.LDH IS 249 ITS SOPPOSE TO BE 0-214.AST IS 248 SOPPOSE TO BE 0-40.ALT IS 247 SOPPOSE TO BE 40.GGT IS 66 SOPPOSE TO BE 60.I DONT DRINK ALCHOL,NOR SMOKE. WHAT CAN THIS BE?IM VERY WORRIED.[/QUOTE]

I would seek a specialist opinion on your issue. The AST and ALT is worrisome- however it could be from medication or even supplements. HCG shots plus a fatty liver will cause high liver enzymes and may have to be stopped for a period of time. Consult your doctor.
>
I feel sure that your doctor had some advise and/or more tests. If not then I would make an appointment with a specialist just for peace of mind. It is always better to find out early then to wait till damage beyond repair is known.
Just my humble opinion. Good luck and keep us informed- it will help others that may have the same problem.





All times are GMT -7. The time now is 11:17 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!